# SDR DALA2018112606787

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 61,786 hours, 24,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0840142) DURING INSPECTION FOUND EMERGENCY EXIT SIGNS INOPERATIVE. IN STALLED ROBBED LIGHT ASSY FROM A/C 3742 PER B737 AMM 33-51. OPS CHECK GOOD.
